# SDR DALA2025011300283

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AFT CARGO DOOR CORROSION INSPECTION PER AMDS 5331-01297-02C, FOUND CORROSION AT/AROUND HOLES 1OL, 2OL, 3OL, 4OL, 5OL, 6OL, 7OL, 8OL, 9OL, 10OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 179-0001:5331-01297- 02C/001 00242 REPAIRED PER ER/A 622546-14 PRI REV 0, REV 1,REV 2 AND FINAL ER/A 622546-14. ORIGINAL THICKNESS .125 MAX MATERIAL REMOVED .060 REMAINING MATERIAL .065. (LP# 0750842)
